MAUDE Adverse Event Report: DEPUY MITEK LLC US PANALOK RC DRBIT 3.2X25MM *EA; SURGICAL HAND DRILL

DEPUY MITEK LLC US PANALOK RC DRBIT 3.2X25MM *EA; SURGICAL HAND DRILL
Model Number 211030
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by sales rep via complaint submission tool that pre-operatively to a bankart repair, a drill bit panalok rc 3.2mm x 25mm ea was bent.No surgical delay or patient consequence reported.Additional information provided by the affiliate reported the lot number of the device is unknown because it was discarded.It was also reported the case was completed with a back-up device.

Common Device Name
SURGICAL HAND DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10186679
Report Number1221934-2020-01605
Device Sequence Number19641841
Product Code HTW
UDI-Device Identifier10886705001422
UDI-Public10886705001422
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211030
Device Catalogue Number211030
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1